# SDR CALA2014051391007

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 76,274 hours, 13,495 cycles
- Engine: Pwa PW4077
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG EEC C1 RT ENG CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENG CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.  STATUS MSG 7361082 INACTIVE TAINTER.  SUSPECT T3 PROBE, NEED PCN 223-0566, OUT OF STK HNL.
